# SDR DHL97741004

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010272
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP AMBER LIGHT ON AFTER RETRACT.  REPLACED NR 2 SLAT EXTERNAL SWITCH, OPS CHECKED GOOD.
